# SDR DALA2025042803270

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 10,902 hours, 2,622 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5008 - ATO - AT APPROXIMATELY 14KTS DUE TO AIR ENG 1 BLEED ABNORM PR AND AIR ENG 1 HP VALVE FAULT ECAM MESSAGES. CORRECTIVE ACTION: FOUND CONNECTOR 450VC-A LOOSE, RESECURED SAME. OPS CHECK GOOD.(6764212)
